Question 24 1 out of 1 points A patient with class-IV CHF has a medication regimen consisting of metoprolol (Lopressor), enalapril (Vasotec), and furosemide (Lasix). In addition to regularly assessing the patient s heart rate, the nurse should prioritize assessment of the patient's Response Feedback : Fluid balance, cognition, and exercise tolerance are all affected by CHF and should be regularly assessed as part of thorough nursing care. However, the combination of an ACE inhibitor, a beta blocker, and a diuretic constitutes a significant risk for hypotension and indicates a need for frequent blood pressure monitoring. Question 25 1 out of 1 points The nurse is performing patient education for a woman who will soon begin treatment of hyperlipidemia with simvastatin (Zocor). The patient has asked the nurse if there are any “bad side effects” that she should be aware of. Which of the following statements should underlie the nurse's response? Response Feedback : Adverse effects of lovastatin are usually mild and transient; the drug is generally well tolerated. A fairly common complaint with all statins, including lovastatin, is nonspecific muscle aches or joint aches, weakness, and/or cramps (myalgias), which are not associated with any signs of muscle damage. GI upset and cough are not associated with the use of statins. Renal disease may contraindicate the use of statins, but frequent analysis of kidney function is not necessary for patients with no preexisting indications. Sunday, September 17, 2017 12:02:30 AM EDT
You've reached the end of your free preview.
Want to read all 8 pages?
- Fall '13